Computing Publications

Publications Home » Abstraction and probabilities for...

Abstraction and probabilities for hybrid logics

Michael Huth

Electronic Journal Article
Electronic Notes in Theoretical Computer Science
Volume 112
pp.61–76
2005
Elsevier
ISSN 1571-0661
Notes

Proceedings of the Second Workshop on Quantitative Aspects of Programming Languages, A. Cerone and A. Di Pierro (editors), 27-28 March 2004, Barcelona, Spain

PDF of full publication (175 kilobytes)
(need help viewing PDF files?)
BibTEX file for the publication
Copyright notice

Attached PDF document is preliminary version only.

N.B.
Conditions for downloading publications from this site.
 

pubs.doc.ic.ac.uk: built & maintained by Ashok Argent-Katwala.